Skip to content
My WebMD Sign In, Sign Up
Cialis makes ED worse
avatar
Gemini23 posted:
I had used Viagra before my prostate cancer surgery and radiation with amazing results. I had to cut a 25 mg tablet in quarters because it worked so well. I had to use Viagra on days when I had exercised intensely, which was just about every day.
It is now well over a year since my surgery and about a year since I completed radiation. I have a bottle of Cialis I got for free and every time I use it I have problems. I was close to having an erection with no medication at all, but when I use Cialis I seem to loose all sensation, I generally feel depressed and my stomach bothers me. So where I almost had an erection unaided, with Cialis I get absolutely nothing.
I guess the smart thing to do would be to try Viagra again, but I'm wondering if anyone else has had a similar problem.
I am 60 yoa and in very good health.
Reply


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.